# SDR SWAA2022020231992

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STANCHION CLIP IS CRACKED STA867;LBL10; WL164 / REMOVED CLIP DAMAGED PER SRM-51-40-02-0G-0 FROM STA 867 LBL 10; WL 164; LOCATED AND DRILLED NEW REPLACEMENT CLIP PER SRM-51-40-05-0G-0; DWG. 149A8102; INSTALLED PER SRM-51-40-02-0G-0; DWG. 149A8102
